List of citations in Numdam for : Periods of integrals on algebraic manifolds, III (Some global differential-geometric properties of the period mapping)

Publications Mathématiques de l'IHÉS, Volume 38  (1970), p. 125-180

Mourougane, Christophe; Takayama, Shigeharu

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 41 (2008) no. 6, p. 905-924


Soulé, Christophe

Séminaire Bourbaki : volume 1995/96, exposés 805-819, Astérisque no. 241  (1997), Talk no. 819, p. 411-424


Le Potier, Joseph

Séminaire Bourbaki : volume 1990/91, exposés 730-744, Astérisque no. 201-202-203  (1991), Talk no. 737, p. 221-268


Carlson, James A.; Toledo, Domingo

Publications Mathématiques de l'IHÉS, Volume 69  (1989), p. 173-201

Cattani, Eduardo; Kaplan, Aroldo

Théorie de Hodge - Luminy, Juin 1987, Astérisque no. 179-180  (1989), p. 67-96



Usui, Sampei

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 16 (1983) no. 1, p. 91-107


Kawamata, Yujiro

Compositio Mathematica, Volume 43 (1981) no. 2, p. 253-276

Esnault, Hélène

Séminaire Bourbaki : vol. 1980/81, exposés 561-578, Séminaire Bourbaki no. 23  (1981), Talk no. 568, p. 111-131

Looijenga, Eduard; Peters, Chris

Compositio Mathematica, Volume 42 (1980) no. 2, p. 145-186

Deligne, Pierre

Publications Mathématiques de l'IHÉS, Volume 40  (1971), p. 5-57